# SDR DALA2014082504702

- Difficulty date: August 24, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 39,832 hours, 17,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: J, L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, EMERGENCY LIGHTS TEST, RECEIVED EPSU INT LOAD EMERGENCY LEFT MESSAGE.  MAINTENANCE REPLACED 11WL EPSU WHICH WAS FAULTING.   FUNCTIONAL CHECKED NORMAL.
